Login
Sampling Designs From Finite Populations With Spreading Control Parameters
Résumé We present a new family of sampling designs in finite population based on the use of chain processes and of multivariate discrete distributions. In Bernoulli sampling, the number of non-selected units between two selected units has a geometric distribution, while, in simple random sampling, it has a negative hypergeometric distribution. We propose to replace these distributions by more general ones, which enables us to include a tuning parameter for the joint inclusion probabilities that have a relatively simple form. An effect of repulsion or attraction can then be added in the selection of the units in such a way that a large set of new designs are defined that include Bernoulli sampling, simple random sampling and systematic sampling. A set of simulations show the interest of the method.
   
Mots-clés
   
Citation Tillé, Y., Qualité, L., & Wilhelm, M. (2018). Sampling Designs From Finite Populations With Spreading Control Parameters. Statistica Sinica, 28, 471-504.
   
Type Article de périodique (Anglais)
Date de publication 10-1-2018
Nom du périodique Statistica Sinica
Volume 28
Pages 471-504
URL http://www3.stat.sinica.edu.tw/ss_newpaper/SS-2016-0064_n...